# SDR SWAA2021111138484

- Difficulty date: October 28, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG8100
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR(L2); SLIDE IS MAKING CONTACT WITH BOTTOM OF DOOR CUTOUT AND KEEPING DOOR FROM CLOSING. / REMOVED AND INSTALLED NEW AFT ENTRY DOOR (L-2) SLIDE I/A/W MT 725-61-06 EA OPS CHECK GOOD A-TAG# JR995 POS AE P/N OFF 5A3307-7 S/N OFF BNG8100 P/N ON 5A3307-7 S/N ON BNG 8912
